The subgaussian constant and concentration inequalities

S. G. Bobkov, C. Houdré, P. Tetali

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We study concentration inequalities for Lipschitz functions on graphs by estimating the optimal constant in exponential moments of subgaussian type. This is illustrated on various graphs and related to various graph constants. We also settle, in the affirmative, a question of Talagrand on a deviation inequality for the discrete cube.

Original languageEnglish (US)
Pages (from-to)255-283
Number of pages29
JournalIsrael Journal of Mathematics
StatePublished - 2006

Bibliographical note

Funding Information:
* Research supported in part by NSF Grant No. DMS-0405587 and by EPSRC Visiting Fellowship. ** Research supported in part by NSF Grant No. DMS-9803239,DMS-0100289. t Research supported in part by NSF Grant No. DMS-0401239. Received January 27, 2004 and in revised form May 5, 2005

Fingerprint Dive into the research topics of 'The subgaussian constant and concentration inequalities'. Together they form a unique fingerprint.

Cite this